# SDR CA040423010

- Difficulty date: April 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,535 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)  PILOT REPORTED THAT FLIGHT CONTROLS WERE (STIFF AND VERY HARD TO MOVE).  DURING RUN-UP PRIOR TO DEPARTURE.  PILOT ELECTED TO RETURN TO BASE. AMO FOUND THAT WIRE HARNESS BEHIND RADIO PANEL WAS CHAFING ON THROTTLE MOUNT CAUSING SHORT TO GROUND. THIS CAUSED THE AUTOPILOT SERVO TO ENGAGE UNCOMMANDED.
